Hauptmenü
  • Autor
    • Berkes, István
    • Horváth, Lajos
    • Rice, Gregory
  • TitelOn the asymptotic normality of kernel estimators of the long run covariance of functional time series
  • Volltext
  • DOI10.1016/j.jmva.2015.11.005
  • Erschienen inJournal of Multivariate Analysis
  • Band144
  • Erscheinungsjahr2016
  • Seiten150-175
  • LicenceCC BY
  • ISSN0047-259X
  • ZugriffsrechteCC-BY
  • Download Statistik29
  • Peer ReviewJa
  • AbstractWe consider the asymptotic normality in \(L^2\) of kernel estimators of the long run covari- ance of stationary functional time series. Our results are established assuming a weakly dependent Bernoulli shift structure for the underlying observations, which contains most stationary functional time series models, under mild conditions. As a corollary, we obtain joint asymptotics for functional principal components computed from empirical long run covariance operators, showing that they have the favorable property of being asymptotically independent.